Indice des sous facteurs, algèbres de Hecke et théorie des noeuds
Séminaire Bourbaki : volume 1984/85, exposés 633-650, Astérisque, no. 133-134 (1986), Talk no. 647, p. 289-308
@incollection{SB_1984-1985__27__289_0,
     author = {Connes, Alain},
     title = {Indice des sous facteurs, alg\`ebres de Hecke et th\'eorie des noeuds},
     booktitle = {S\'eminaire Bourbaki : volume 1984/85, expos\'es 633-650},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {133-134},
     year = {1986},
     note = {talk:647},
     pages = {289-308},
     zbl = {0597.57005},
     mrnumber = {837226},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1984-1985__27__289_0}
}
Connes, A. Indice des sous facteurs, algèbres de Hecke et théorie des noeuds, in Séminaire Bourbaki : volume 1984/85, exposés 633-650, Astérisque, no. 133-134 (1986), Talk no. 647, pp. 289-308. http://www.numdam.org/item/SB_1984-1985__27__289_0/

[1] J. W. Alexander - A lemma on systems of knotted curves, Proc. Nat. Acad. 9(1923), p. 93-95. | JFM 49.0408.03

[2] J. W. Alexander - Topological invariants of knots and links, Trans. Amer. Math. Soc. 30(1928), p. 275-306. | JFM 54.0603.03 | MR 1501429

[3] E. Artin - Theorie der Zopfe, Hamburg, Abh 9, p. 47-72. | JFM 51.0450.01

[4] R. J. Baxter - Exactly solved models in statistical mechanics, Acad. Press, London (1982). | MR 690578 | Zbl 0723.60120

[5] D. Bennequin - Entrelacements et structures de contact, Thèse, Paris (1982).

[6] J. Birman - Braids, links and mapping class groups, Ann. Math. Studies, 82(1974). | MR 375281 | Zbl 0305.57013

[7] J. Birman - On the Jones polynomial of the closed 3 braids, (Preprint). | MR 799267

[8] N. Bourbaki - Groupes et Algèbres de Lie, Chap. 4, 5, 6, n° 1337, Hermann, Paris, 1960-1972. | Zbl 0483.22001

[9] O. Bratelli - Inductive limits of finite dimensional C* algebras, Trans. AMS 171(1972), p. 195-234. | MR 312282 | Zbl 0264.46057

[10] E. Brieskorn - Sur les groupes de tresses, Sém. Bourbaki n° 401, 1971-1972. | Numdam | Zbl 0277.55003

[11] F. Bruhat et J. Tits - Groupes réductifs sur un corps local, Ch. 1, Publ. IHES, Vol. 41 (1972). | Numdam | MR 327923 | Zbl 0254.14017

[12] W. Burau - Über Zopfgruppen und gleichsinning verdrillte verkettunger, Abh. Math. Sem. Hanischen Univ. 11(1936), p. 171-178. | Zbl 0011.17704

[13] J. H. Conway - An enumeration of knots and links, computational problems inAbstract Algebra, Pergamon, N.Y. (1970), p. 329-358. | MR 258014 | Zbl 0202.54703

[14] J. Dixmier - Les algèbres d'opérateurs dans l'espace Hilbertien, Deuxième édition, Gauthier Villars (1969). | Zbl 0088.32304

[15] P. Freyd, D. Yetter, J. Hoste, W. B. R. Lickorish, K. Millett and A. Ocneanu - A new polynomial invariant of knots and links, Bull. A.M.S., Vol. 12, n° 2 (April 1985). | MR 776477 | Zbl 0572.57002

[16] P. Freyd and D. Yetter - A new invariant for knots and links, Preprint (Sept. 1985).

[17] F. Garside - The braid group and other groups, Quart. J. Math., Oxford 20 (1969), p. 235-254. | MR 248801 | Zbl 0194.03303

[18] M. Goldman - On subfactors of type II1 - Mich. Math. J. 7(1960), p. 167-172. | MR 107827 | Zbl 0121.10002

[19] N. Iwahori and H. Matsumoto - On some Bruhat decomposition and the structure of the Hecke rings of p -adic Chevalley groups, Public. IHES, Vol. 25 (1965), p. 5-48. | Numdam | MR 185016 | Zbl 0228.20015

[20] V. Jones - L'indice des sous-facteurs de type II1, C.R. Ac. Sci. Paris, t. 286(1977), p. 597-598. | MR 430803 | Zbl 0344.46128

[21] V. Jones - A polynomial invariant for knots via von Neumann Algebras, Bull. Amer. Math. Soc. 12(1985), p. 103-112. | MR 766964 | Zbl 0564.57006

[22] V. Jones - Groupes de tresses, algèbres de Hecke et facteurs de type II1, C.R. Ac. Sci. Paris, t. 298, Sér. I, n° 20 (1984). | MR 753900 | Zbl 0597.20034

[23] V. Jones - Index for subfactors, Invent. Math. 72(1983), p. 1-25. | MR 696688 | Zbl 0508.46040

[24] V. Jones - Braid groups, Hecke algebras and type II1 factors, Proc. Japan-US Conf. (1983), (Preprint). | Zbl 0659.46054

[25] V. Jones - Sur la conjugaison des sous-facteurs des facteurs de type II1, C.R. Ac. Sc. Paris, t. 286(1977), p. 597-598. | MR 430803 | Zbl 0344.46128

[26] L. H. Kauffman - A geometric interpretation of the generalized polynomial, Preprint (1985).

[27] D. Kazhdan and G. Lusztig - Representations of Coxeter groups and Hecke algebras, Invent. Math. 53(1979), p. 165-184. | MR 560412 | Zbl 0499.20035

[28] D. Kazhdan and G. Lusztig - Schubert varieties and Poinearé duality, Proc. Symp. Pure Math., Vol. 36(1980). | MR 573434 | Zbl 0461.14015

[29] H. Kosaki - Extension of Jones' theory of index to arbitrary factors, Preprint MSRI, Berkeley, 1985. | MR 829381

[30] J. Lannes - Sur l'invariant de Kervaire pour les noeuds classiques, Preprint, Ecole Polytechnique (1984). | MR 767901

[31] W. B. R. Lickorish and K. C. Millett - A polynomial invariant of oriented links, Preprint (January 1985). | MR 880512

[32] W. B. R. Lickorish - Prime knots and tangles, Trans. Amer. Math. Soc. 267(1981). | MR 621991 | Zbl 0472.57004

[33] H. N. V. Tempercey and E. H. Lieb - Proc. Royal Soc., London, (1971), p. 251-280. | Zbl 0211.56703

[34] A. A. Markov - Über die freie Aequivalenz geschlossener zopfe, Mat. Sb 1 (1935), p. 73-78. | JFM 62.0658.01

[35] H. Matsumoto - Analyse harmonique dans les systèmes de Tits bornologiques de type affine, Lecture Notes in Math., Springer, Vol. 590(1977). | MR 579177 | Zbl 0366.22001

[36] H. R. Morton - The Jones polynomial for unoriented links, Preprint, University of Liverpool (1985). | MR 830630

[37] H. R. Morton - Threading knot diagrams, Preprint, University of Liverpool. | MR 817666

[38] H. R. Morton - Closed braids representatives for a link and its Jones-Conway polynomial, Preprint (1985).

[39] K. Murasugi - Jones polynomials of special alternating knots, (Preprint).

[40] F. Murray and J. Von Neumann - On rings of operators II, Trans. A.M.S. 41 (1937), p. 208-248. | MR 1501899 | Zbl 0017.36001

[41] F. Murray and J. Von Neumann - On rings of operators IV, Ann. Math. 44(1943), p. 716-808. | MR 9096 | Zbl 0060.26903

[42] A. Ocneanu - A polynomial invariant for knots. A combinatorial and an algebraic approach, Preprint MSRI (1984).

[43] M. Pimsner and S. Popa - Entropy and index for subfactors, Preprint INCREST, Bucharest (1983). | MR 860811

[44] J. H. Przytycki and P. Traczyk - Invariants of links of Conway type, Preprint, (1985). | MR 945888

[45] B. Seifert - The spherical traces for Hecke algebras associated to type II1 factors, Preprint IHES (1985).

[46] M. Takesaki - Theory of operator algebras I, Berlin, Heidelberg, New York, Springer (1979). | MR 548728 | Zbl 0436.46043

[47] H. Umegaki - Conditional expectation in an operator algebra I, Tohoku Math. J. 6, (1954), p. 358-362. | MR 68751 | Zbl 0057.09702

[48] J. Van Buskirk - A version of the generalized Jones polynomial which is positive for positive knots, Preprint, University of Oregon (1985). | MR 823288

[49] A. Wassermann - Automorphic actions of compact groups, Thesis, University of Pennsylvania (1981).

[50] H. Wenzl - On sequences of projections, Preprint, University of Pennsylvania (1984). | MR 873400